# SDR JJBA2022020431033

- Difficulty date: January 31, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 46,354 hours, 28,150 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS BURNING SMELL FROM COFFEE MAKERS. CLEANED UP COFFEE BREW WARMER, PERFORMED VISUAL INSPECTION COFFEE BREW CRACKS, WIRES. NO DEFECTS NOTED. OPS CHECK GOOD
